MAUDE Adverse Event Report: LUTONIX, INC LUTONIX 035 DRUG COATED PTA DILATION CATHETER; DRUG COATED BALLOON PTA CATHETER

LUTONIX, INC LUTONIX 035 DRUG COATED PTA DILATION CATHETER; DRUG COATED BALLOON PTA CATHETER
Model Number 9004
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records was performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that during an angioplasty procedure, the drug-coated balloon allegedly had a leakage.It was farther reported that the balloon was allegedly ruptured at 8 atm.The procedure was completed using another device.There was no reported patient injury.

Brand Name
LUTONIX 035 DRUG COATED PTA DILATION CATHETER
Common Device Name
DRUG COATED BALLOON PTA CATHETER
Manufacturer (Section D)
LUTONIX, INC
9409 science center dr
new hope 55428
Manufacturer (Section G)
C.R. BARD, INC. (GFO)
289 bay road
queensbury 12804
Manufacturer Contact
brett curtice_
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key21311178
Report Number3006513822-2025-00006
Device Sequence Number8903787
Product Code ONU
UDI-Device Identifier00801741163418
UDI-Public(01)00801741163418(11)240222(17)270108(10)GFHZ1695
Combination Product (Y/N)Y
Initial Reporter CountryCH
PMA/510(K) Number
P130024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9004
Device Catalogue NumberLX3513052205F
Device Lot NumberGFHZ1695
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2025
Initial Report FDA Received Date02/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown